| Model Number |
6248V-90 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
02/18/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that during an implant procedure the proximal end of the sheath separated from the distal end while slitting the delivery catheter.The delivery catheter was replaced and a new delivery catheter was used to complete the implant procedure.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Product event summary: the delivery catheter was returned and analyzed.The mechanical operation of the catheter slitting showed a spiral slit.The mechanical operation of the catheter was damaged (broken into two pieces).The mechanical operation of the catheter shaft was kinked.Visual analysis of the catheter indicated damage during use.If information is provided in the future, a supplemental report will be issued.